# SDR DALA13015881805

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 48,024 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 955 FAIL SAFE STRAP AREA TEE STIFFENER FOUND CORROSION.  C/A TEE STIFFENER REPLACED AND INSTALLED IAW ER/A 511797-14AD REV ORIG.
